# SDR ZW0A0302801

- Difficulty date: March 2, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N921TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49101
- Aircraft time: 47,839 hours, 26,579 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Part number: 8201514300D
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK THERE WAS SMOKE AND SPARKS FROM THE FORWARD GALLEY OVEN.  THE AIRCRAFT RETURNED TO THE GATE. A PAPER/FOIL LID WAS TRAPPED BETWEEN THE OVEN AND FOOD CONTAINER AND LODGED AGAINST THE VENT FAN CAUSING THE FAN TO SMOLDER AND CAUSE SMOKE.  THE LID WAS REMOVED AND THE OVEN WAS DEFERRED PER MEL.  THE OVEN CONTROLLER WAS LATER REPLACED.  CHECK-C 3-25-02 STL.  --CLOSED--
